# SDR USAA20091223SB165

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS IN CABIN INCLUDING ONE EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ONE PICO 5 AMP FUSE ON BATTERY PACK/CHARGER ASSEMBLY M1479 AT STA 598R.  OPERATIONAL CHECK GOOD.  REF: B737 SYSTEM SCHEMATIC MANUAL 33-51-00, PAGE 107.
